# SDR 04FDEA00001

- Difficulty date: January 1, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: ARH0518501
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SLAT MECHANICAL RT STRUT ASSY BEARING FOUND MIGRATED.  I/B SLAT MECHANICAL RT STRUT ASSY REMOVED & REPLACED AS PER CMM 27-  03-20.
